# SDR 2021FA0000096

- Difficulty date: April 7, 2021
- Submitted: April 7, 2021
- Operation: General aviation
- Aircraft: HZMF7
- Make and model: Boeing 787-8
- Aircraft serial: 40053
- Aircraft time: 63 hours, 27 cycles
- System (JASC): 3810 · Potable Water System
- Part: Shutoff Valve
- Part number: AV24B1606T08
- Part serial: AA582915
- Condition: Seized
- Part time: 63 hours, 27 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

ITT SHUTOFF VALVES PART NUMBER AV24B1606T-08 VALVE SEIZURE.
